# SDR SIMA20161016003

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 29,475 hours, 25,354 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 792
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, RECEIVED BLEED 1 LEAK EICAS MESSAGE.  RAN THE CHECK LIST AND RETURNED TO DEPARTURE.  FOUND ENGINE BLEED VALVE TO BE BAD. REMOVED AND REPLACED LT ENGINE BLEED VALVE IAW AMM 36-11-05-000-801-A AND 36-11-05-400-801-A. OPS CHECKED GOOD NO DEFECTS NOTED AT THIS TIME. END
